Format

Send to

Choose Destination
Int J Dermatol. 2012 Jul;51(7):864-7. doi: 10.1111/j.1365-4632.2011.05356.x.

Stevens-Johnson syndrome and toxic epidermal necrolysis overlap in a patient receiving cetuximab and radiotherapy for head and neck cancer.

Author information

1
Department of Dermatology, University Hospital Zurich, Zurich, Switzerland. mirjana.urosevic@usz.ch

Abstract

Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are severe and life-threatening adverse drug reactions. Herein we report about a patient with head and neck cancer, who developed SJS-TEN overlap after having received cetuximab and radiotherapy. To date, there are only two reports of TEN associated with cetuximab therapy in patients with cancer. Every skin condition in a patient with cancer leading to extensive exfoliation of the skin should alert the oncologist of a possibility of drug-induced SJS or TEN.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center